# SDR CALA2018111202359

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 58,230 hours, 19,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM IAH HAD STRONG BURNING SMELL IN COCKPIT AND CA BIN. RETURNED TO IAH. REVIEWED FLIGHT CREW QUESTIONAIRE FORM,PERFORMED AMM TASK 05-51- 26-800-801C1.NO SMOKE OR ODOR PRESENT STATIC OR DURING PACK AND ENGINE RUNS.ALSO CHECKED CIRCUIT BREAKER E-11 P18-3 PANEL WIRING AND PERFORMED DOOR HEATER TEST REF AMM 21-45-01-400-801.NO SMOKE OR ODORS NOTED.NOTE L/P 8240583.FOR #1 ENG FAN LUBE CLEAN-UP.
